MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. METRX(TM) SYSTEM; ARTHROSCOPE

MEDTRONIC SOFAMOR DANEK USA, INC. METRX(TM) SYSTEM; ARTHROSCOPE
Model Number 9560100
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was obtained from manufacturer representative regarding an endoscope.It was stated that the visual was dirty.No patient was involved in this event.No further complications were reported as a result of the event.Additional information was obtained stating that the procedure involved was med (microendoscopic discectomy) and the event context was post-operative.
 
Additional Manufacturer Narrative
H3: product analysis of part # 9560100 and lot # 1479647: during the acceptance inspection, scratches on the outer tube and cloudiness of the image were observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
METRX(TM) SYSTEM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24774330
Report Number3003120897-2026-00617
Device Sequence Number9888759
Product Code HRX
UDI-Device Identifier00885074210353
UDI-Public(01)00885074210353(11)200310(10)1479647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9560100
Device Catalogue Number9560100
Device Lot Number1479647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown